# SDR 2001FA0000030

- Difficulty date: May 24, 2001
- Submitted: June 20, 2001
- Operation: General aviation
- Aircraft: N4596P
- Make and model: Cessna 152
- Aircraft serial: 15284776
- Engine: Lyc O235L2C
- System (JASC): 8550 · Reciprocating Engine Oil System
- Part: Tube
- Part number: LW1568B
- Condition: Loose
- Location: Oil Sump
- Part time: 2,000 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INDUCTION TUBE ATTACHED TO OIL SUMP BECAME LOOSE CAUSING ROUGH RUNNING ENGINE.  ENGINE OIL SUMP REPLACED TO CORRECT PROBLEM.
